Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 573616, 5 pages
http://dx.doi.org/10.1155/2014/573616
Research Article

Nontrivial Solutions of a Class of Kirchhoff Type Problems via Local Linking Method

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 29 August 2014; Accepted 23 November 2014; Published 10 December 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 Anmin Mao and Lin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Chipot and B. Lovat, “Some remarks on nonlocal elliptic and parabolic problems,” Nonlinear Analysis, vol. 30, no. 7, pp. 4619–4627, 1997. View at Publisher · View at Google Scholar
  2. G. Kirchhoff, Mechanik, Teubner, Leipzig, Germany, 1883.
  3. S. Bernstein, “Sur une classe d'équations fonctionnelles aux dérivées partielles,” Izvestiya Rossiiskoi Akademii Nauk: Seriya Matematicheskaya, vol. 4, pp. 17–26, 1940. View at Google Scholar · View at MathSciNet
  4. S. I. Pohožaev, “A certain class of quasilinear hyperbolic equations,” Matematicheskii Sbornik, vol. 96, pp. 152–168, 1975. View at Google Scholar
  5. J. L. Lions, “On some questions in boundary value problems of mathematical physics,” in Contemporary Developments in Continuum Mechanics and Partial Differential equations (Proc. Internat. Sympos, Inst.Mat, Univ. Fed. Rio de Janeiro, 1977), vol. 30 of North-Holland Mathematics Studies, pp. 284–346, North-Holland, Amsterdam, The Netherlands, 1978. View at Google Scholar
  6. G. M. Figueiredo, N. Ikoma, and J. R. S. Júnior, “Existence and concentration result for the Kirchhoff type equations with general nonlinearities,” Archive for Rational Mechanics and Analysis, vol. 213, no. 3, pp. 931–979, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. O. Alves, F. J. Corrêa, and T. F. Ma, “Positive solutions for a quasilinear elliptic equation of Kirchhoff type,” Computers & Mathematics with Applications, vol. 49, no. 1, pp. 85–93, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. F. Ma and J. E. M. Rivera, “Positive solutions for a nonlinear nonlocal elliptic transmission problem,” Applied Mathematics Letters, vol. 16, no. 2, pp. 243–248, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. Perera and Z. Zhang, “Nontrivial solutions of Kirchhoff-type problems via the Yang index,” Journal of Differential Equations, vol. 221, no. 1, pp. 246–255, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Zhang and K. Perera, “Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 456–463, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. A. Mao and Z. Zhang, “Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 3, pp. 1275–1287, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Yang and J. Zhang, “Nontrivial solutions of a class of nonlocal problems via local linking theory,” Applied Mathematics Letters, vol. 23, no. 4, pp. 377–380, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z.-L. Tao, S. Yan, and S.-L. Wu, “Periodic solutions for a class of superquadratic Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 152–158, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Luan and A. Mao, “Periodic solutions for a class of non-autonomous Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 8, pp. 1413–1426, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. J. Li and M. Willem, “Applications of local linking to critical point theory,” Journal of Mathematical Analysis and Applications, vol. 189, no. 1, pp. 6–32, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus